# SDR ASOA201707031740

- Difficulty date: July 3, 2017
- Submitted: July 9, 2017
- Operation: Air carrier
- Aircraft: N717EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10088
- Aircraft time: 34,796 hours, 24,821 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Strap
- Part number: CC670390524
- Condition: Corroded
- Location: Belly Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD RT ATTACH LAND CORRODED ON BELLY FAIRING 193AB. REMOVED AND REPLACED LAND ON PANEL 193AB IAW SRM 51-42-13-001-001-A01 AND 51-40-11-001-001-A01. P/N CC670-39052-2 DRAWING CC670-39052.
